- April 29, 2015 at 1:57 pm #6426healthKeymaster
I am new to this web site. I was diagnosed with Type 2 Diabetes when my fasting blood sugar was 9.My G.P started me on Metformin which caused more harm than good.I had bloating and heart burn and felt unwell.I stopped taking Metformin.I discovered that after changing my diet to low carbs and walking even for half an hour my morning blood sugar was down to 6.5.My boy friend told me about high intensity exercise.I started doing that for 10 minutes .Then I read the exercise piece about intensity and am confused.I don’t think I can do high intensity for more than 10 minutes.Has any body got any experience with high intensity exercise.Is it good for controlling diabetes ? I don’t want to try any other pills.Problem I have also is that of time.I am in financial field and don’t have much time every day to spend walking.I have bought an exercise bike and would prefer to use that.Any body,any ideas.I will keep in touch. CynthiaApril 29, 2015 at 1:57 pm #6427healthKeymaster
I also had similar reaction with Metformin when I started using it 5 years ago. Here is what worked for me:
I started with 250 Mg of pill halfway between meals and gradually increased the dose over a month to 2 tablets twice daily. No bloating or diarrhea .it was a great relief.I have friends who had experienced this side effect and have overcome them by using the method I use. Best of luck ,just in case you have to get back to Metformin. It all depends on your A1C.Try to keep it below 0.07.
- You must be logged in to reply to this topic.